dcsimg
Article: ON THE OCCURRENCE OF THE 9 + 0 AXONEMAL PATTERN IN THE SPERMATOZOA OF SHEETWEB SPIDERS (ARANEAE, LINYPHIIDAE)
Add this to your Mendeley library Report an error

Title

ON THE OCCURRENCE OF THE 9 + 0 AXONEMAL PATTERN IN THE SPERMATOZOA OF SHEETWEB SPIDERS (ARANEAE, LINYPHIIDAE)

By



Type

Article

Date of Publication

Original Publication

The Journal of arachnology.

Volume

33

Series / Issue

Issue: 2

Pages

569--572

Contributed by

BioStor

DOI

https://doi.org/10.1636/04-81.1

Title

ON THE OCCURRENCE OF THE 9 + 0 AXONEMAL PATTERN IN THE SPERMATOZOA OF SHEETWEB SPIDERS (ARANEAE, LINYPHIIDAE)

By

Michalik, Peter, 1976-
Alberti, Gerd

Type

Article

Date of Publication

2005

Original Publication

The Journal of arachnology.

Volume

33

Series / Issue

Issue: 2

Pages

569--572

Contributed by

BioStor

DOI

https://doi.org/10.1636/04-81.1

Language

English

Published by

[Lubbock, Tex.] :American Arachnological Society.

Identifiers

BioStor: 217002
ISSN: 0161-8202

Rights Status

In Copyright. Digitized with the permission of the rights holder

Download MODS

<mods xmlns:xlink="http://www.w3.org/1999/xlink" version="3.0" xmlns:xsi="http://www.w3.org/2001/XMLSchema-instance" xmlns="http://www.loc.gov/mods/v3" xsi:schemaLocation="http://www.loc.gov/mods/v3 http://www.loc.gov/standards/mods/v3/mods-3-0.xsd">
<titleInfo>
<title>ON THE OCCURRENCE OF THE 9 + 0 AXONEMAL PATTERN IN THE SPERMATOZOA OF SHEETWEB SPIDERS (ARANEAE, LINYPHIIDAE)</title>
</titleInfo>
<name>
<namePart>Michalik, Peter,</namePart>
</name>
<name>
<namePart>Alberti, Gerd</namePart>
</name>
<typeOfResource>text</typeOfResource>
<genre authority="marcgt"></genre>
<note type="content">33</note>
<relatedItem type="host">
<titleInfo>
<title>The Journal of arachnology.</title>
</titleInfo>
<originInfo>
<place>
<placeTerm type="text">[Lubbock, Tex.] :</placeTerm>
</place>
<publisher>American Arachnological Society.</publisher>
</originInfo>
<part>
<detail type="volume">
<number>33</number>
</detail>
<extent unit="pages">
<start>569</start>
<end>572</end>
</extent>
<date>2005</date>
</part>
</relatedItem>
<identifier type="uri">https://www.biodiversitylibrary.org/part/228867</identifier>
<identifier type="doi">10.1636/04-81.1</identifier>
<accessCondition type="useAndReproduction">In Copyright. Digitized with the permission of the rights holder</accessCondition>
</mods>

Download BibTeX citation

@article{bhlpart228867,
title = {ON THE OCCURRENCE OF THE 9 + 0 AXONEMAL PATTERN IN THE SPERMATOZOA OF SHEETWEB SPIDERS (ARANEAE, LINYPHIIDAE)},
journal = {The Journal of arachnology.},
volume = {33},
copyright = {In Copyright. Digitized with the permission of the rights holder},
url = {https://www.biodiversitylibrary.org/part/228867},
publisher = {[Lubbock, Tex.] :American Arachnological Society.},
author = {Michalik, Peter, and Alberti, Gerd},
year = {2005},
pages = {569--572},
}

Download RIS citation

TY - JOUR
TI - ON THE OCCURRENCE OF THE 9 + 0 AXONEMAL PATTERN IN THE SPERMATOZOA OF SHEETWEB SPIDERS (ARANEAE, LINYPHIIDAE)
T2 - The Journal of arachnology.
VL - 33
IS - 2
UR - https://www.biodiversitylibrary.org/part/228867
PB - American Arachnological Society.
CY - [Lubbock, Tex.] :
PY - 2005
SP - 569
EP - 572
DO - 10.1636/04-81.1
SN - 0161-8202
AU - Michalik, Peter,
AU - Alberti, Gerd
ER -